# SDR AUS20020077

- Difficulty date: January 26, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623096
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT NR 2 SLIDING WINDOW OUTER PANEL CRACKED.
